MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD
Model Number 0180
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range shock impedance measurements, with the increase been gradual.Technical services (ts) was consulted and discussed stored data as well as programmed settings.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific and physical analysis could not be conducted.Investigation of the available information/data determined that the observed gradual rise in lvsi measurements was likely associated with calcification, as there was no conclusive evidence of compromised physical or electrical integrity of the lead.This condition may develop over time and can be reflected in a gradual and sustained increase in shock impedance measurements.Boston scientific issued a field safety notice to physicians in july 2025 regarding the potential for reliance defibrillation leads with expanded polytetrafluoroethylene (eptfe) coating to exhibit a pattern of gradually increasing lvsi measurements due to calcification, which may result in elevated high voltage shock impedance (hvsi) measurements and reduced shock efficacy.
 
Event or Problem Description

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22796236
Report Number2124215-2025-56510
Device Sequence Number20899166
Product Code LWS
UDI-Device Identifier00802526531149
UDI-Public(01)00802526531149(17)151114
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2015
Device Model Number0180
Device Catalogue Number0180
Device Lot Number310301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date02/13/2026
Date Device Manufactured11/14/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexMale